Research

The largest fragment of a homogeneous fragmentation process


Reference:

Kyprianou, A., Lane, F. and Morters, P., 2017. The largest fragment of a homogeneous fragmentation process. Journal of Statistical Physics, 166 (5), 1226–1246.

Related documents:

[img]
Preview
PDF (largefrag_revised) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (354kB) | Preview

    Official URL:

    https://doi.org/10.1007/s10955-017-1714-1

    Related URLs:

    Details

    Item Type Articles
    CreatorsKyprianou, A., Lane, F. and Morters, P.
    DOI10.1007/s10955-017-1714-1
    Related URLs
    URLURL Type
    https://arxiv.org/abs/1603.07293Free Full-text
    DepartmentsFaculty of Science > Mathematical Sciences
    Research CentresEPSRC Centre for Doctoral Training in Statistical Mathematics (SAMBa)

    Centre for Mathematical Biology
    RefereedYes
    StatusPublished
    ID Code54158

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...